# SDR CALA2014091892236

- Difficulty date: September 13, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 58,589 hours, 14,743 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CABIN CREW REPORTS AN ODOR IN THE AFT GALLEY, AFT LT LAVATORY AREA.  SMELL DISSIPATED APPROX 3 - 5 MINS AFTER SHUTTING OFF GALLEY EQUIPMENT IN AFT GALLEY.  ACCOMPLISHED GALLEY, CABIN & LAVATORY INSPECTION & OPERATION IAW AMM 05-51-06-201.  OPERATED AFT GALLEY COFFEE MAKERS, WARMERS, OVENS, CHILLERS & LIGHTING FOR 1 HOUR.  FOUND NO DISCREPANCIES OR ODORS PRESENT.  CHECKED AFT LT LAVATORY LIGHTING NO IRREGULARITIES OR ODORS PRESENT.  RAN BOTH PACKS, NO ODORS PRESENT.  INBD OVEN INSERTS HAVE BEEN REMOVED.
